# SDR UALA2011110706025

- Difficulty date: November 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 62,350 hours, 23,097 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH IN COCKPIT IS VERY TOUCHY, NEEDS ADJUSTMENT.  ADJUSTED GUARD ASSY.  SYSTEM OP CHECK OK.
